Close
Close

PANADOL REGULAR TABLETS

Close

PANAFLEX PAIN RELIEF PATCH

Close

PANADOL EXTEND CAPLETS

Close

PANADOL SOLUBLE

Close

PANADOL MENSTRUAL

Close

PANADOL ACTIFAST TABLETS

Close

PANADOL EXTRA CAPLETS

Close

PANADOL ACTIFAST COMPACT

Close

PANADOL CHILDREN’S BABY DROPS FOR INFANTS 1 MONTH – 2 YEARS

Close

PANADOL CHILDREN SUSPENSION (1-6 YEARS)

Close

CHILDREN’S PANADOL CHEWABLE TABLETS

Close

PANADOL CHILDREN SUSPENSION 6+

  • Product
  • Format
  •  
Close
Panadol Regular Tablets

MAL19950080XRZ

PANADOL OPTIZORB CAPLETS

  • Caplets
  • Refer to pack insert for more information
Close
Panaflex Pain Relief Patch

MAL09032037XR

PANAFLEX PAIN RELIEF PATCH

  • Patch
  • Refer to pack insert for more information
Close
Panadol Extend Caplets

MAL06030845XRZ

PANADOL EXTEND CAPLETS

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Soluble

MAL 19930450XRZ

PANADOL SOLUBLE

  • Soluble
  • Refer to pack insert for more information
Close
Panadol Menstrual

MAL19961356XR

PANADOL MENSTRUAL

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Actifast Tablets

MAL20033521XRZ

PANADOL ACTIFAST

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Extra Caplets

MAL12035013XR

PANADOL EXTRA CAPLETS

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Actifast Compact

MAL20033521XRZ

PANADOL ACTIFAST COMPACT

  • Caplets
  • Refer to pack insert for more information
Close
Panadol Children’s Baby Drops For Infants 1 Month – 2 Years

MAL19940228XRZ

PANADOL CHILDREN’S BABY DROPS FOR INFANTS 1 MONTH – 2 YEARS

  • Liquid
  • Refer to pack insert for more information
Close
Panadol Children Suspension (1-6 Years)

MAL05041840XRZ

PANADOL CHILDREN SUSPENSION (1-6 YEARS)

  • Liquid
  • Refer to pack insert for more information
Close
Children’s Panadol Chewable Tablets

MAL19950682XRZ

CHILDREN’S PANADOL CHEWABLE TABLETS

  • Tablet/Soluble
  • Refer to pack insert for more information
Close
Panadol Children Suspension 6+

MAL05051051XRZ

PANADOL CHILDREN SUSPENSION 6+

  • Liquid
  • Refer to pack insert for more information
Panadol Soluble

Adult Panadol

PANADOL SOLUBLE

MAL 19930450XRZ

Panadol Soluble provides relief of fever and aches related to cold and flu. In effervescent tablets, the soluble formulation is absorbed more quickly than regular tablets, providing faster pain relief. Panadol Soluble is gentle on the stomach and is available in lemon flavor.

Compare similar products

Where to buy

Overview

What does it relieve?

  • Headache
  • Migraine
  • Muscle Ache
  • Period Pain
  • Sore Throat
  • Musculoskeletal Pain
  • Fever and Pain after Vaccination
  • Pain after Dental Procedures / Tooth Extraction
  • Toothache
  • Pain of Osteoarthritis

 

Panadol Soluble also relieves fever.

What's the dosage form?

Effervescent Tablet

In format of effervescent round tablets, absorbed more quickly than regular tablets, providing faster pain relief.

What does it offer?

Relief of fever and aches related to cold and flu.

What are the ingredients?

Active ingredient:

500mg Paracetamol

Overview

  • What does it relieve?

    • Headache
    • Migraine
    • Muscle Ache
    • Period Pain
    • Sore Throat
    • Musculoskeletal Pain
    • Fever and Pain after Vaccination
    • Pain after Dental Procedures / Tooth Extraction
    • Toothache
    • Pain of Osteoarthritis

     

    Panadol Soluble also relieves fever.

  • What's the dosage form?

    Effervescent Tablet

    In format of effervescent round tablets, absorbed more quickly than regular tablets, providing faster pain relief.

  • What does it offer?

    Panadol Soluble is a paracetamol-based analgesic that provides fast, gentle temporary relief of pain and discomfort.

  • What are the ingredients?

    Active ingredient:

    500mg Paracetamol

How To Use

Dissolve tablet(s) in at least half a tumbler of water.

Dosage

Please refer to package insert before consuming the product.

Disclaimer

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

1. This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.

2. If you have liver or kidney disease, talk to your doctor before taking paracetamol.

3. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.

Further Information

Not recommended for children under 6 years of age.

 

Enquiries

If you would like any further information regarding Panadol products, please call our free phone Malaysia on 
1-800-88-3225

Related Articles

Related Articles